# SDR 2012FA0000587

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: General aviation
- Aircraft: N961CA
- Make and model: Piper PA-31-350
- Aircraft serial: 317652014
- Aircraft time: 20,623 hours
- Engine: Lyc TIO540J2B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980100
- Condition: Broken
- Location: Fuel Injector
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE PILOT REPORTED THAT ALL ENGINE INDICATIONS WERE NORMAL PRIOR TO ROTATION.  CLIMBING OUT OF 4000 FT, THE RT ENGINE LOST POWER.  PILOT PROCEEDED WITH THE ENGINE OUT PROCEDURES AND DETERMINED THAT THE RT ENGINE WAS ONLY PRODUCING 30 INCHES OF MANIFOLD PRESSURE AND THAT THE FUEL FLOW WAS 8 PSI.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  WITH THE ENGINE STILL PRODUCING POWER DID NOT SHUTDOWN ENGINE.  MX INSPECTED THE RT ENGINE AND FOUND THE NR 1 CYLINDER INJECTOR LINE BROKEN.  AD2011-26-04 LAST COMPLIED WITH ON 05-24-2012 AIRCRAFT TT: 20555.3 TIME SINCE LAST INSPECTION 67.7 HOURS.  NO DEFECTS WERE FOUND DURING THE INSPECTION.
